# SDR UPS99830033

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 425.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING L/E LWR SKIN AT XFS 425, 5 FWD OF THE SPAR IS CRACKED AT A FASTENER HOLE.  STOP DRILLED CRACK & REPAIRED IAW E.O. DC8-5720-4087.
